# SDR RAIA00201029

- Difficulty date: January 24, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 20,841 hours, 23,347 cycles
- System (JASC): 2440 · External Power System
- Part: Panel
- Condition: Damaged
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

5602-STL- DURING ENGINE START, HEARD LOUD BANG.  SMOKE COMING FROM BEHIND F/O.  SMELLED ELECTRICAL.  MAINTENANCE REPAIRED THE GROUND PANEL OF THE GPU RECEPTACLE, IAW ATR SRM.
